MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-G5

HAMILTON MEDICAL AG HAMILTON-G5
Model Number 159002
Medical Device Problem Code Intermittent Communication Failure (4038)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation ongoing.
 
Event or Problem Description
Hamilton medical ag received the following event description: the device showed tf 9950.No patient involvement.
 
Additional Manufacturer Narrative
Follow-up 1: investigation outcome.It was reported that the device alarmed with tf 9950 and approximately 7 minutes after ventilation start, the device delivered unexpectedly large volumes and abnormal parameter values; no patient involvement was reported.Logfile review shows repeated occurrences of tf 9950 (watchdog u-processor fault) along with additional watchdog and gcp-related technical faults (e.G., tf 9907, 9705, 9706), indicating instability in control/communication subsystems.The event timeline also includes multiple power interruptions (loss of mains power) and frequent disconnection, flow sensor, and volume-related alarms prior to the fault, suggesting unstable operating conditions or signal inconsistencies.High frequency and high minute volume alarms were recorded shortly before the reported behavior, aligning with the complaint of ¿large volumes.¿ the presence of watchdog faults points to a system reset or processor communication failure, which can lead to transient uncontrolled outputs.Investigation supports a probable root cause of hardware or communication failure within esm boards (ip/vu), consistent with watchdog-triggered resets.An ip esm and a vu esm were sent to customer to address the reported issue.The manufacturer has not received any further information upon request, nor have we received any further complaints about this device, so it is assumed that the problem has been solved after replacing the ip and the vu esm.Hamilton medical ag considers this case closed.

Brand Name
HAMILTON-G5
Common Device Name
HAMILTON-G5
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer (Section G)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
alina liliana valean
via crusch 8
bonaduz 
MDR Report Key24197908
Report Number3001421318-2026-00041
Device Sequence Number13170565
Product Code CBK
UDI-Device Identifier07630002802208
UDI-Public(01)07630002802208(11)170412(240)159002
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K193228
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number159002
Device Catalogue Number159002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown